8714 articles  [version française]
.:. Browse > By authors > Aronna .:.
3 documents ordered by :

fulltext access A Shooting Algorithm for Optimal Control Problems with Singular Arcs
Aronna M. S., Bonnans J. F., Martinon P.
Journal of Optimization Theory and Applications 158, 2 (2013) 419-459 [inria-00631332 - version 2]
fulltext access Quadratic conditions for bang-singular extremals
Aronna M. S., Bonnans J. F., Dmitruk A. V., Lotito P.
Numerical Algebra, Control and Optimization, AIMS Journal 2, 3 (2012) 511-546 [inria-00605128 - version 3]
fulltext access Singular solutions in optimal control: second order conditions and a shooting algorithm
Aronna M. S.
N° RR-7764 (2011) [inria-00631564 - version 2]